# SDR 07FDEA03086

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP CORROSION UNDER UPPER SKIN.   10-11-07   REPAIRED AREA IAW SRM 57-10-00 VOL I FIG 85.
